Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 160891, 23 pages
http://dx.doi.org/10.1155/2012/160891
Research Article

Multiple Positive Solutions of Singular Nonlinear Sturm-Liouville Problems with Carathéodory Perturbed Term

1College of International Economics and Trade, Jilin University of Finance and Economics, Jilin, Changchun 130117, China
2School of Mathematical and Informational Sciences, Yantai University, Shandong, Yantai 264005, China
3School of Mathematical Sciences, Qufu Normal University, Shandong, Qufu 273165, China
4Department of Mathematics and Statistics, Curtin University of Technology, Perth, WA 6845, Australia

Received 13 July 2011; Accepted 3 November 2011

Academic Editor: Andrew Pickering

Copyright © 2012 Yuefeng Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Yu-Lan Wang, Hao Yu, Fu-Gui Tan, and Shanshan Qu, “Solving a Class of Singularly Perturbed Partial Differential Equation by Using the Perturbation Method and Reproducing Kernel Method,” Abstract and Applied Analysis, vol. 2014, pp. 1–5, 2014. View at Publisher · View at Google Scholar
  • Shuli Gong, Ancai Zhang, Jinhua She, Xinghui Zhang, and Yuanyuan Liu, “Trajectory Design and Tracking Control for Nonlinear Underactuated Wheeled Inverted Pendulum,” Mathematical Problems in Engineering, vol. 2018, pp. 1–10, 2018. View at Publisher · View at Google Scholar